# SDR AALA981367

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR LIGHTS AT SEAT 41B INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR LIGHT CONNECTOR AT SEAT 41B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
